Isaac A. Olopade

Lecturer II, Mathematics and Computer Science

Profile Summary

Name OLOPADE Isaac A. Qualifications Ph.D.
Job Title Lecturer II Email isaac.olopade@elizadeuniversity.edu.ng
Faculty Basic and Applied Sciences Department Mathematics and Computer Science
Phone Ext. Email isaac.olopade@elizadeuniversity.edu.ng
Google Scholar Page Visit Google Scholar Page

Publications

Title Mathematical Analysis for Dynamical Spread of Malaria in the Population with Controlling Measures.
Authors Adewale S.O., Omoloye M. A., Olopade I .A and Adeniran G.A
Year 2017
Publisher Innovative Space of Scientific Research Journals, Vol. 31 No. 2 Pp. 225-233
Online Access View Online
Title Mathematical Analysis of the Global Dynamics of an SVEIR Epidemic Model with Herd Immunity.
Authors Olopade I. A., Adesanya A. O., Mohammed I. T., Afolabi M. A. and Oladapo A. O.
Year 2017
Publisher International Journal of Science and Engineering Investigations. (IJSEI), Vol. 6, Issue 69, Pp. 141-148
Online Access View Online
Title Mathematical and Sensitivity Analysis of the Dynamical Spread of Cholera
Authors Adewale S.O., Adeniran G.A., Olopade I.A., Ajao S.O. and Mohammed I.T.
Year 2017
Publisher International Journal of Innovation and Applied Studies, Vol. 19, No. 1, Pp. 46–54
Online Access View Online
Title Mathematical Analysis of Quarantine Individuals on the Dynamical Transmission of Diphtheria Disease.
Authors Adewale, S.O., Olopade I. A., Adeniran G. A., Ajao S. O. and Mohammed I. T.
Year 2017
Publisher International Journal of Science and Engineering Investigations. (IJSEI), Vol. 6, Issue 64, Pp. 8-17
Online Access View Online
Title Solving Linear Algebraic Equations Using Inverse-Identity Matrix and Gauss Elimination Methods.
Authors Olopade I. A., Adesanya A. O. Akinwumi T.O., Mohammed I. T., Afolabi M. A. and Oladapo A. O.
Year 2018
Publisher International Journal of Emerging Technologies in Computational and Applied Sciences. (IJETCAS), Vol. 1, Issue 23, Pp. 06-14
Online Access View Online